# SDR MASA20210706257

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,471 hours, 10,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703118711
- Condition: Damaged
- Location: Bs 310,S7-8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND WITH SCRATCH DAMAGE AT FS310, STR. 7L- STR. 8L. PERFORMED PERMANENT REPAIR AIW CRJ 700/900 SRM 53-21-01-001-001-A01 , EA 20-2021-134
